# SDR SWAA073034

- Difficulty date: June 18, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 53,719 hours, 47,319 cycles
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 20035008300
- Part serial: B9064
- Condition: Faulty
- Location: Mlg W/W
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEEL WELL FIRE LIGHT ILLUMINATED AND FIRE BELL SOUNDED INFLIGHT, FOR APPROX 5 - 10 SECONDS THEN WENT OUT.  REMOVED AND REPLACED WHEEL WELL FIRE ELEMENT AND OVERHEAT DETECTION UNIT PER MM.
